IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev CNR Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 

*** This workshop was cancelled due to prevention of the spread of coronavirus infection. (The technical report will be issued.) ***





Technical Committee on Cloud Network Robotics (CNR) [schedule] [select]
Chair Kazunori Takashio (Keio Univ.)
Vice Chair Masayuki Kanbara (NAIST), Yoshihiko Murakawa (Fujitsu Labs.)
Secretary Midori Sugaya (Shibaura Inst. of Tech.), Kosuke Yoshioka (Panasonic)
Assistant Yuka Kobayashi (Toshiba), Masanori Yokoyama (NTT)

Technical Committee on Biometrics (BioX) [schedule] [select]
Chair Akira Otsuka (IISEC)
Vice Chair Tetsushi Ohki (Shizuoka Univ.), Takahiro Aoki (Fujitsu Labs.)
Secretary Masatsugu Ichino (Univ. of Electro-Comm.), Naoyuki Takada (SECOM)
Assistant Daishi Watabe (Saitama Inst. of Tech.), Ryota Horie (Shibaura Inst. of Tech.)

Conference Date Wed, Mar 4, 2020 13:10 - 18:25
Thu, Mar 5, 2020 10:30 - 16:05
Topics  
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on BioX, CNR.

Wed, Mar 4 PM  CNR session 1
Chair: Masayuki Kanbara (NAIST)
13:10 - 14:00
(1) 13:10-13:35 BioX2019-62 CNR2019-45
(2) 13:35-14:00 BioX2019-76 CNR2019-59
  14:00-14:10 Break ( 10 min. )
Wed, Mar 4 PM  CNR invited talk 1
Chair: Midori Sugaya (Shibaura Inst. of Tech.)
14:10 - 15:00
(3) 14:10-15:00 [Invited Talk]
Development of human information sensing technology using smartphone and utilization of big data BioX2019-64 CNR2019-47
Makoto Komazawa (WINFrontier/SIT)
  15:00-15:10 Break ( 10 min. )
Wed, Mar 4 PM  BioX invited talk 1
Chair: Akira Otsuka (IISEC)
15:10 - 16:00
(4) 15:10-16:00 [Invited Talk]
A false acceptance rate estimation methodology based on statistical extrapolation BioX2019-65 CNR2019-48
Mitsutoshi Himaga (JAISA)
  16:00-16:10 Break ( 10 min. )
Wed, Mar 4 PM  CNR invited talk 2
Chair: Kazunori Takashio (Keio Univ.)
16:10 - 17:00
(5) 16:10-17:00 [Invited Talk]
Fumio Shimpo (Keio Univ.)
  17:00-17:10 Break ( 10 min. )
Wed, Mar 4 PM  BioX session 1
Chair: Naruki Kai(IPA)
17:10 - 18:25
(6) 17:10-17:35 Pre-classifier Using Finger Pressure and Touch Area on Tablet in Person Verification Based on Finger-Writing of Simple Symbol BioX2019-66 CNR2019-49 Yohei Masegi, Atsushi Takahashi, Isao Nakanishi (Tottori Univ.)
(7) 17:35-18:00 A Study of Liveness Detection Method using Perspiration BioX2019-67 CNR2019-50 Ryosuke Okudera, Yumo Ouchi, Yuya Shiomi, Ayaka Sugimoto, Genki Sugimoto, Masahiro Fujita, Yuto Mano, Tetsushi Ohki, Masakatsu Nishigaki (Shizuoka Univ.)
(8) 18:00-18:25 Studies on Biometrics Authentication by Behavioral Features at Flick Input BioX2019-68 CNR2019-51 Wataru motoyama, Shinnya Fukumoto, Masayuki Kashima (Kagoshima Univ.), Kiminori Sato (TUT), Mutsumi Watanabe (Kagoshima Univ.)
  - post-meeting party will not be held.
Thu, Mar 5 AM  CNR session 2
Chair: Yoshihiko Murakawa (Fujitsu Labs.)
10:30 - 13:40
(9) 10:30-10:55 Construction of a conversation order consensus building corpus on interruption in HRI BioX2019-69 CNR2019-52 Takumi Horie, Rumi Yamaguchi, Tae Kuwahara, Takuto Watanabe, Kazunori Takashio (Keio Univ.)
(10) 10:55-11:20 A communication channel establishment method with an in-screen agent in multi-person conversation BioX2019-70 CNR2019-53 Takuto Watanabe, Kazunori Takashio (Keio Univ.)
(11) 11:20-11:45 Telepresence Robot that Enhances the Physical Presence of Remote User BioX2019-71 CNR2019-54 Yuki Furuya, Kazunori Takashio (Keio Univ.)
  11:45-13:00 Lunch Break ( 75 min. )
(12) 13:00-13:40 Lightning Talks by Technical Committee on CNR&BioX(10min.*4 talks)
Chair: Masatsugu Ichino (Univ. of Electro-Comm.)
  13:40-13:50 Break ( 10 min. )
Thu, Mar 5 PM  BioX session 2
Chair: Tomokazu Kawahara(TOSHIBA)
13:50 - 15:05
(13) 13:50-14:15 A study of face feature clustering using variational autoencoder BioX2019-72 CNR2019-55 Hidetsugu Uchida, Narishige Abe, Shigefumi Yamada (Fujitsu Lab.)
(14) 14:15-14:40 Applying Deep Metric Learning to Periocular Biometrics BioX2019-73 CNR2019-56 Tomoki Nukata, Hiroshi Yoshiura, Masatsugu Ichino (UEC)
(15) 14:40-15:05 A Proposal of Signature Verification Using Minutia BioX2019-74 CNR2019-57 Yuichi Yoshida, Nobuyuki Nishiuchi (TMU), Piotr Szymkowski, Khalid Saeed (BTU)
  15:05-15:15 Break ( 10 min. )
Thu, Mar 5 PM  CNR session 3
Chair: Yuka Kobayashi (Toshiba)
15:15 - 16:05
(16) 15:15-15:40 Evaluation of concentration and stress state using Electroencephalogram and heart rate variability BioX2019-75 CNR2019-58 Yuya Takahashi (SIT), Makoto Komazawa (WIN), Midori Sugaya (SIT)
(17) 15:40-16:05 Implementation and Testing of Companion Robot for TV-Watching with People BioX2019-63 CNR2019-46 Yuta Hagio, Yutaka Kaneko, Yuta Hoshi, Yasuhiro Murasaki, Marina Kamimura, Masao Yamamoto (NHK), Jianming Wu, Masaki Naito, Gen Hattori, Yasuhiro Takishima (KDDI Research, Inc.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CNR Technical Committee on Cloud Network Robotics (CNR)   [Latest Schedule]
Contact Address  
BioX Technical Committee on Biometrics (BioX)   [Latest Schedule]
Contact Address  


Last modified: 2020-02-24 22:28:47


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to BioX Schedule Page]   /   [Return to CNR Schedule Page]   /  
 
 Go Top  Go Back   Prev CNR Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan